# SDR EPUA2015021015

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N9869M
- Make and model: Cessna 207A
- Aircraft serial: 20700744
- Aircraft time: 30,840 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Master Link
- Condition: Defective
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM FAILED & WAS STUCK IN A SLIGHTLY NOSE HIGH ATTITUDE.  THE FAILURE OCCURRED RIGHT AFTER TAKEOFF.  PILOT RETURNED TO POINT OF DEPARTURE & LANDED WITHOUT ANY PROBLEMS.  MX INSPECTED ELEVATOR TRIM SYS & DETERMINED THAT THE ELEVATOR TRIM CHAIN IN THE PEDESTAL HAD A DEFECTIVE MASTER LINK.  REPLACED AFFECTED MASTER LINK & MADE AN ADJUSTMENT TO THE ELEVATOR TRIM DOWN BLOCK STOP.  FLIGHT CHECK POST  MX WAS SUCCESSFUL WITH NO ABNORMALITIES NOTED.
